Rate of convergence of Lupas Kantorovich operators based on Polya distribution


Ispira N., Agrawal P. N. , Kajla A.

APPLIED MATHEMATICS AND COMPUTATION, vol.261, pp.323-329, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 261
  • Publication Date: 2015
  • Doi Number: 10.1016/j.amc.2015.03.099
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.323-329
  • Keywords: Kantorovich operators, Lupas operators, Polya distribution, Rate of convergence, Bounded variation, BOUNDED VARIATION, DERIVATIVES
  • Gazi University Affiliated: Yes

Abstract

In the present paper, we consider the Kantorovich modification of Lupas operators based on Polya distribution. We estimate the rate of convergence for absolutely continuous functions having a derivative coinciding a.e. with a function of bounded variation. (C) 2015 Elsevier Inc. All rights reserved.